# SDR AALA20130104002

- Difficulty date: January 4, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N329AA
- Make and model: Boeing 767223
- Aircraft serial: 22329
- Aircraft time: 100,856 hours, 19,214 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK  (REPEAT ITEM)  CREW REPORTED LEADING EDGE SLAT ASYMMETRY.  EMERGENCY DECLARED FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND SENSOR S280 FAULTED ON PROXIMITY SWITCH ELECTRONICS UNIT.  REPLACED SENSOR S280 AND RE-SECURED TARGET FOR S280.  SYSTEM GROUND CHECK NORMAL OPERATION.
